TU Darmstadt / ULB / TUbiblio

Boolean networks with robust and reliable trajectories

Schmal, Christoph and Peixoto, Tiago and Drossel, Barbara (2010):
Boolean networks with robust and reliable trajectories.
In: New Journal of Physics, pp. 113054, 1-13, 12, (11), ISSN 1367-2630,
[Online-Edition: http://dx.doi.org/10.1088/1367-2630/12/11/113054],
[Article]

Item Type: Article
Erschienen: 2010
Creators: Schmal, Christoph and Peixoto, Tiago and Drossel, Barbara
Title: Boolean networks with robust and reliable trajectories
Language: English
Journal or Publication Title: New Journal of Physics
Volume: 12
Number: 11
Divisions: 05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 09 Dec 2010 13:49
Official URL: http://dx.doi.org/10.1088/1367-2630/12/11/113054
Identification Number: doi:10.1088/1367-2630/12/11/113054
Export:

Optionen (nur für Redakteure)

View Item View Item